An asymptotic method in the theory of nonlinear oscillations of distributed systems
Doklady Akademii Nauk, Tome 191 (1970) no. 6, pp. 1253-1256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_6_a15,
author = {M. I. Rabinovich},
title = {An asymptotic method in the theory of nonlinear oscillations of distributed systems},
journal = {Doklady Akademii Nauk},
pages = {1253--1256},
year = {1970},
volume = {191},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a15/}
}
M. I. Rabinovich. An asymptotic method in the theory of nonlinear oscillations of distributed systems. Doklady Akademii Nauk, Tome 191 (1970) no. 6, pp. 1253-1256. http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a15/